... power to accomplish things. When is this suppose to help me so I can finish college like normal and get a part time job? Arggg
7 weeks is more than enough time to see if this medication is right for you, sounds as though it isn't, so, report this to the Dr that prescribed it and research some options together. I'm confident you can come to a solution with something that will be more effective. Hope this helps.
If you are bipolar and the Depakote isn't working, you may need to ask your doctor about lithium and antidepressant therapy. Lithium can help with the anxiety and an antidepressant will help with the low moods. Talk with your doctor about your symptoms and he will decide what to prescribe to aid you in your recovery...
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I have been taking depakote for 3 weeks now starting at 750mg to 1000 and now I'm
Posted 18 Aug 2010 • 1 answer
Posted 29 Jun 2011 • 7 answers
Posted 4 Mar 2012 • 1 answer
Anxiety - I need support, have been feeling very anxious. I'm waiting for surgery in a few weeks in?
Posted 22 Nov 2014 • 1 answer
Posted 25 Jan 2015 • 3 answers